U.S. doctors online nowAsk doctors free
VA
A 19-year-old female asked:

Risperdal withdrawal making me want to self harm. what should i do?

1 doctor answer5 doctors weighed in
Dr. Patricia Foster
Psychiatry 44 years experience
Get help: You should be carefully monitored when discontinuing Risperdal or similar meds for just this reason. You may have stopped abruptly or tapered too fast and/or have depressive symptoms for which you took Risperidal (risperidone) re-emerge. Call prescribing doctor immediately for advice. Answer could be to restart med. However, go to urgent care or ER if can't reach your prescribing doc. Be safe and take care.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 30, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.